# SDR SCNA96143

- Difficulty date: May 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Damaged
- Location: Aft Of Pit Wall
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENGINE START, SKYDROL FUMES FILLED THE AFT THIRD OF THE CABIN.  INSPECTED A/C AND FOUND A B-NUT LEAKING HYDRAULIC FLUID BEHIND AFT PIT WALL.  REMOVED AND REPLACED LINE WITH A FLEX LINE IN ACCORDANCE WITH MM 20-10-10.  SECURED LINE AND LEAK CHECKED WITH ENGINE RUNNING.  REMOVED FLEX LINE AND INSTALLED A RIGID LINE ON 5/23/96.
